# SDR DLM88981242

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Engine: Pwa JT8D219
- System (JASC): 4990 · APU Oil System
- Part: Oil Syst
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE, CABIN AND COCKPIT NOTED SMOKE.  DIVERTED CHA.  FOUND APU LEAKING OIL CONTAMINATING PACKS.  REPLACED APU.
